A Fractional-Order Mathematical Model of Banana Xanthomonas Wilt Disease Using Caputo Derivatives

Authors

  • A. Manickam Mathematics Division, School of Advanced Sciences and Languages, VIT Bhopal University, Bhopal-Indore Highway, Kothrikalan, Sehore, Madhya Pradesh - 466114, India https://orcid.org/0000-0003-1791-3933
  • M. Kavitha Department of Mathematics, Panimalar Engineering College, Chennai-600123, Tamil Nadu, India
  • A. Benevatho Jaison Mathematics Division, School of Advanced Sciences and Languages, VIT Bhopal University, Bhopal-Indore Highway, Kothrikalan, Sehore, Madhya Pradesh - 466114, India
  • Arvind Kumar Singh Department of Mathematics, Institute of Science, Banaras Hindu University, Varanasi-221005, Uttar Pradesh, India

DOI:

https://doi.org/10.37256/cm.5120242479

Keywords:

mathematical model, Caputo fractional derivative, L1 predictor-corrector scheme, error analysis, stability, graphical simulations

Abstract

This article investigates a fractional-order mathematical model of Banana Xanthomonas Wilt disease while considering control measures using Caputo derivatives. The proposed model is numerically solved using the L1-based predictor-corrector method to explore the model’s dynamics in a particular time range. Stability and error analyses are performed to justify the efficiency of the scheme. The non-local nature of the Caputo fractional derivative, which includes memory effects in the system, is the main motivation for incorporating this derivative in the model. We obtain varieties in the model dynamics while checking various fractional order values.

Downloads

Published

2024-01-09

How to Cite

1.
Manickam A, Kavitha M, Benevatho Jaison A, Singh AK. A Fractional-Order Mathematical Model of Banana Xanthomonas Wilt Disease Using Caputo Derivatives. Contemp. Math. [Internet]. 2024 Jan. 9 [cited 2024 Feb. 27];5(1):136-5. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2479